# SDR UALA2011110806080

- Difficulty date: November 8, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 62,132 hours, 22,893 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD PRESSURIZATION IND PNL INTEG LIGHTING IS 75 PCT INOP DIFF NEEDLE AND DIAL NOT ILLUM.  COMPLIED WITH MEL.  RESEATED CONNECTORS ON OVERHEAD PRESSURIZATION PANEL LIGHTING, OPS CHECKS GOOD.
